MAUDE Adverse Event Report: ARTHREX, INC. LEFTY TIGHTY LAG SCREW, Ø10.5MM X 110MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. LEFTY TIGHTY LAG SCREW, Ø10.5MM X 110MM; INTRAMED FIXATN ROD AND ACCESS
Model Number LEFTY TIGHTY LAG SCREW, Ø10.5MM X 110MM
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 1/30/2024, it was reported by a sales representative via email that an 1192-110 telescoping lag screw left dethreaded during insertion.The case was completed using a 10.5mm x 115mm screw.This was discovered during an unspecified procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion and/or misaligned the insertion.The complaint allegation was confirmed based on the customer's attached picture which displays the 1192-110 with the threads damaged and scratches lines on the shaft.

Brand Name
LEFTY TIGHTY LAG SCREW, Ø10.5MM X 110MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18768565
Report Number1220246-2024-01088
Device Sequence Number15378888
Product Code HSB
UDI-Device Identifier00848665036572
UDI-Public00848665036572
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEFTY TIGHTY LAG SCREW, Ø10.5MM X 110MM
Device Catalogue Number1192-110
Device Lot Number212129
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown